See Alike in...

Alike App

Browser

Wintie

679d

I have this weird nagging feeling with anxiety... I'm so anxious about my future because I still have feelings for someone but both of our paths do not seem to connect right now... I wish I would just stop worrying about it but I can't, and it's disturbing my sleep and thoughts... Any advice or comments?

    • sadinsect

      678d

      We will part with those we care deeply for, and all we can do is learn to live without them, accepting that they are doing the same. It's never easy, ever, and there's no time allotment on healing. Let yourself fall bleeding to the floor as many times as you must.. but never stay down there. Stand up. Dress your wounds. This is your life. This person is no longer part of it. And that's ok. Your journey together lasted as long as it needed to. Also, in your thought processes, try to become conscious of and remove the "right now".. for instance, when you said your paths do not seem to connect right now. There might never be a right now for you and this person again, and saying it might keep you holding on. Remember how they entered your life and it was just.. different? There are others you will meet along your journey who will do the same.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion